# SDR AALA201707059022

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 54,599 hours, 20,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1  DOOR WILL NOT ARM & CLOSE.  MAINTENANCE REMOVED DEBRIS FROM L1 DOOR GIRT BAR ARMING MECHANISM. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
